# SDR AALA201506019004

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 67,838 hours, 25,629 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000704
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 868, EN-ROUTE FIRST CLASS OVEN NR 2 CB PULLED IN FLIGHT.  OVEN SMOKING & METAL ELEMENTS SPARKING.  REPLACED THE FWD GALLEY NR 2 OVEN.
